MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SUBG ETT, PU CUFF, 8.0

MEDLINE INDUSTRIES INC.; SUBG ETT, PU CUFF, 8.0
Catalog Number DYNJ18880
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that patient required reintubation after the "et tube will not blow up." despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, procedural or event details.Due to the reported re-intubation, this medwatch is being filed.The sample has not been returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the patient required re-intubation after the endotracheal tube balloon failed to inflate.

Common Device Name
SUBG ETT, PU CUFF, 8.0
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9394947
Report Number1417592-2019-00211
Device Sequence Number18969630
Product Code BTR
UDI-Device Identifier10888277652712
UDI-Public10888277652712
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ18880
Device Lot Number(10)59218031986
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;